A preconditioned iterative method for solving systems of nonlinear equations having unknown multiplicity
Rights accessOpen Access
A modification to an existing iterative method for computing zeros with unknown multiplicities of nonlinear equations or a system of nonlinear equations is presented. We introduce preconditioners to nonlinear equations or a system of nonlinear equations and their corresponding Jacobians. The inclusion of preconditioners provides numerical stability and accuracy. The different selection of preconditioner offers a family of iterative methods. We modified an existing method in a way that we do not alter its inherited quadratic convergence. Numerical simulations confirm the quadratic convergence of the preconditioned iterative method. The influence of preconditioners is clearly reflected in the numerically achieved accuracy of computed solutions.
CitationAhmad, F., Bhutta, T., Sohaib, U., Ullah, M., Alshomrani, A., Ahmad , S., Ahmad, S. A preconditioned iterative method for solving systems of nonlinear equations having unknown multiplicity. "Algorithms", 18 Gener 2017, vol. 10, núm. 1, p. 17-1-17-9.